# SDR EIA2007156

- Difficulty date: September 4, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 800 RT TENSION TIE HAS ONE DEFECTIVE FASTENER HOLE AFTER MAX ALLOWABLE REAM TO .309" PER SB 747-53-2502 VERIFIED WITH OPEN HOLE HFEC INSPECTION.  REMOVED TENTION TIE (DAMAGED).  FABRICATED TENSION TIE BEAM AND SPLICE PER B747 SRM 53-10-11 FIG 2 AND INSTALLED PER B747 SRM 53-10-11, 51-30-02 PAGE 8 AND 9 AND ECRA 486-53-065-2.
